# SDR DALA2023010400064

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,241 hours, 28,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT INTERIOR OVERWING EXIT EMERGENCY LIGHTS INOP. FOUND BATTERY PACK INOP. R&R LT BATTERY PACK FOR LT OVERWING EXIT. OPS CHECK OK.
